# SDR CNMA20100026

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 46,314 hours, 9,779 cycles
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230500603
- Part serial: CC175
- Condition: Defective
- Location: L3 Door
- Part time: 1,285 hours, 256 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 3L EVACUATION SLIDE REMOTE PRESURE PRESS TO TEST INDICATOR LIGHT STAYS ON CONTINUOUSLY. REPLACED L-3 DOOR SLIDE ASSY - OPS CHECK NORMAL. OK FOR SERVICE. M/M REF. 25-61.
